# SDR SIMA200210401

- Difficulty date: April 14, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 18314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HPN - FLT 4719 - DURING PREFLIGHT, CREW REPORTED THE EMERGENCY FLOOR LIGHTS IN ROW 6, 7, 8B WILL NOT STAY ON.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY 22LN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
